# SDR DHL2001807009

- Difficulty date: April 27, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT ENGAGE.  DMI 5372 - ASSIGNED CVG MX CTRL, MEL 22-1.  PLACARD INSTALLED.
